×

zbMATH — the first resource for mathematics

A similar for \(\Delta_1\) problem for the second-order hyperbolic equation in the 3D Euclidean space. (Russian. English summary) Zbl 1413.35288
Summary: The second-order hyperbolic type equation is considered in the 3D Euclidean space. Boundary value problem is posed in the infinite cylindrical region bounded by the characteristic surfaces of this equation with data on the related characteristic surfaces of the equation and with conditions mates on the internal non-descriptive plane. The solution is also assumed to be zero when \(z\to\infty\) with derivative by variable \(z\). By the Fourier transform method the problem reduced to the corresponding planar problem \(\Delta_1\) for hyperbolic equation, which in characteristic coordinates is the generalized Euler-Darboux equation with a negative parameter. Authors obtained estimates of the plane problem solution and its partial derivatives up to the second order inclusive. This, in turn, provided an opportunity to impose the conditions to given boundary functions ensuring the existence of a classical solution of the problem in the form of the Fourier transform.

MSC:
35L10 Second-order hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI MNR
References:
[1] [1] Bitsadze A. V., “On the problem of equations of mixed type in multidimensional domains”, Dokl. Akad. Nauk SSSR, 110:6 (1956), 901-902 (In Russian) · Zbl 0074.07802
[2] [2] Nakhushev A. M., “On an Three-Dimensional Analog of the Gellerstedt Problem”, Differ. Uravn., 4:1 (1968), 52–62 (In Russian) · Zbl 0159.38802
[3] [3] Pul’kin S. P., “On the question of formulating the Tricomi problem in space”, Uchenye zapiski Kuib. ped. in-ta, 1956, no. 14, 63-77 (In Russian)
[4] [4] Dolgopolov V. M., Dolgopolov M. V., Rodionova I. N., “Construction of special classes of solutions for some differential equations of hyperbolic type”, Dokl. Math., 80:3 (2009), 860–866 · Zbl 1180.35330
[5] [5] Dolgopolov M. V., Rodionova I. N., “Problems involving equations of hyperbolic type in the plane or three-dimensional space with conjugation conditions on a characteristic”, Izv. Math., 75:4 (2011), 681–689 · Zbl 1227.35191
[6] [6] Dolgopolov V. M., Rodionova I. N., “Extremal properties of solutions of special classes of a hyperbolic-type equation”, Math. Notes, 92:4 (2012), 490–496 · Zbl 1262.35148
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.